DOMINIQUE LARREY, M.D.; LAURENT PALAZZO, M.D.; JEAN-PIERRE BENHAMOU, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We write to report a case of acute hepatitis probably caused by terfenadine, an H1-receptor antagonist widely used as an antiallergic agent in Europe since 1982 and introduced in the United States in May 1985.
On 15 September 1983, a 43-year-old woman started taking terfenadine, 60 mg/d, for treatment of recurrent urticaria. On 20 February 1984, she complained of asthenia and jaundice. She had no history of previous disease of the liver or biliary tract, had never received blood transfusion or blood products, and had no recent surgery. Clinical findings were normal except for jaundice. Her serum
Learn more about subscription options.
Register Now for a free account.
LARREY D, PALAZZO L, BENHAMOU J. Terfenadine and Hepatitis. Ann Intern Med. 1985;103:634. doi: 10.7326/0003-4819-103-4-634_1
Download citation file:
Published: Ann Intern Med. 1985;103(4):634.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only